# SDR UALA2009063001879

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 47,946 hours, 5,758 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 2360 Wl 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE STA 2360 WL 280 LBL 60-70 WEB NICKED & SCRATCHED (3 AREAS) OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER.
